| Model Number |
6DIC |
| Medical Device Problem Code |
Human-Device Interface Problem (2949)
| Health Effect - Clinical Code |
Extubate (2402)
| Date of Event |
12/27/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the device¿s inner cannula was ¼ bent at a different angle from the end and was not going in properly.The patient ended up placing the old inner cannula back to his "trach" to resolve the issue.